# SDR IPXA2015072991703

- Difficulty date: July 17, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 21,509 hours, 14,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 284N102073
- Condition: Corroded
- Location: Bs 480-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK CARGO FLOOR BETWEEN BS 480-500, LBL 38 INTERCOASTAL UPPER SURFACE AROUND NUTPLATES HOLES HAS CORROSION.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-00-04-1A-1, FIG 101. FABRICATED A NEW PART IAW DWG 284N1020.
